I Have Joint Pain in my Knees Following my Lipo, Full Torso Male, 7 Weeks Ago. Is This Normal?

I am 7 weeks out. Full torso lipo Vaser/tickle in my abs upper and lower and flanks and lovehandles and Smart on my breasts. I am a 50 year old man. My left knee and somewhat my entire body is stiff but I really notice having joint pain/inflammation in my knees. I am taking Motrin and it works. But, is this normal. And will it go away with the swelling. I had 4.5 liters total removed in two surgeries.

Doctor Answers (2)

Vaser Liposuction

+1

Swelling goes south with gravity and you will experience some swelling in your legs, knees, ankles, before the fluid is absorbed. At 6 months you should notice this will be resolved.


Danville Plastic Surgeon
5.0 out of 5 stars 9 reviews

Joint pain after liposuction

+1

Joint pain is a bit unsual. Most patients just have soreness fromt he procedure more in the subcutaneous level or at the muscle level.  An exam is probably important to figure out if you had previous joint problems before, etc..  Speak with your surgeon or go in for a visit.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.